# SDR A6WA2013040204896

- Difficulty date: March 24, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N418
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 26,129 hours, 24,608 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AEB RIGHT NR 2 HYD SUPPORT BRACKET IS CRACKED BY AFT FILTER ASSY.  TRIM FLANGE BRACKET AND INSTALL ANGLE IAW REO 601R-53-62-031 REV A.
